Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have irritating throat. Have sinus and was taking benylin. Is taking reactine advisable?

Hello - I have some sinus problems going on, but I would like to know if taking Reactine would be beneficial, particularly because I am on anti depressants, which I take in the evening. I have seen a doctor, but the discharge from my nose is clear, and so he does not recommend an antibiotic. Would I be safe with a 10 mg. dose of
Reactine? I am so very uncomfortable, and my throat is quite irritated. I have been using Benylin for stuffy
nose and sore throat, but it hasnt helped much.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As benylin is not effective and throat is very irritated and mucus is from the nose.
In my opinion still infection is there along allergy.
So take opinion of one more doctor and get treatment as you may require antibiotics.
Till you can gargles with anti septic solution.
Good luck.
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor